@article{DVMG_2022_22_2_a15,
author = {V. G. Pimenov and A. B. Lozhnikov and M. Ibrahim},
title = {Numerical methods for systems of diffusion and superdiffusion equations with {Neumann} boundary conditions and with delay},
journal = {Dalʹnevosto\v{c}nyj matemati\v{c}eskij \v{z}urnal},
pages = {218--224},
year = {2022},
volume = {22},
number = {2},
language = {en},
url = {http://geodesic.mathdoc.fr/item/DVMG_2022_22_2_a15/}
}
TY - JOUR AU - V. G. Pimenov AU - A. B. Lozhnikov AU - M. Ibrahim TI - Numerical methods for systems of diffusion and superdiffusion equations with Neumann boundary conditions and with delay JO - Dalʹnevostočnyj matematičeskij žurnal PY - 2022 SP - 218 EP - 224 VL - 22 IS - 2 UR - http://geodesic.mathdoc.fr/item/DVMG_2022_22_2_a15/ LA - en ID - DVMG_2022_22_2_a15 ER -
%0 Journal Article %A V. G. Pimenov %A A. B. Lozhnikov %A M. Ibrahim %T Numerical methods for systems of diffusion and superdiffusion equations with Neumann boundary conditions and with delay %J Dalʹnevostočnyj matematičeskij žurnal %D 2022 %P 218-224 %V 22 %N 2 %U http://geodesic.mathdoc.fr/item/DVMG_2022_22_2_a15/ %G en %F DVMG_2022_22_2_a15
V. G. Pimenov; A. B. Lozhnikov; M. Ibrahim. Numerical methods for systems of diffusion and superdiffusion equations with Neumann boundary conditions and with delay. Dalʹnevostočnyj matematičeskij žurnal, Tome 22 (2022) no. 2, pp. 218-224. http://geodesic.mathdoc.fr/item/DVMG_2022_22_2_a15/
[1] S. Kayan, H. Merdan, R. Yafia,S. Goktepe, “Bifurcation analysis of a modified tumor-immune system interaction model involving time delay”, Math. Model. Nat. Phenom., 12:5 (2017), 120–145 | DOI | MR
[2] K. M. Owalabi, “High-dimensional spatial patterns in fractional reathion-diffusion systems arising in biology”, Chaos, Solitons and Fractals, 134 (2020), 109723 | DOI | MR
[3] V. G. Pimenov, A. B. Lozhnikov, “Difference schemes for the numerical solution of the heat conduction equation with aftereffect”, Proc. Steklov Inst. Math., 275:S1 (2011), 137–148 | DOI | MR
[4] V. G. Pimenov, A. S. Hendy, “A fractional analog of Crank-Nicholson method for the two sided space fractional partial equation with functional delay”, Ural Math. Journal, 2:1 (2016), 48–57 | DOI
[5] M. M. Meerschaert, C. Tadjeran, “Finite difference approximations for two-sided space-fractional partial differential equations”, Appl. Numer. Math., 56:1 (2006), 80–90 | DOI | MR